Alert archive / New York / Areal Flood Warnings in 2013
Areal Flood Warning 5, NWS Buffalo, NY
NWS Buffalo, NY issued this areal flood warning at Jun 28, 2013, 3:36 PM EDT for Erie County, New York. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2013, 3:36 PM EDT (19:36 UTC)
- Expired
- Jun 28, 2013, 9:05 PM EDT
- In force
- 5 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Erie County, NY
The radar
The Buffalo radar (KBUF), 21 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 255 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at Jun 28, 2:20 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 28, 2:20 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
220 PM EDT FRI JUN 28 2013
.SYNOPSIS...
LOW PRESSURE OVER NORTHERN NEW YORK WILL SLOWLY LIFT INTO QUEBEC.
THE SYSTEM WILL MAINTAIN UNSETTLED CONDITIONS ACROSS THE REGION
WITH THE THREAT FOR SHOWERS AND PERHAPS A THUNDERSTORM THROUGH
THE WEEKEND...HOWEVER SHOWERS WILL BECOME INCREASINGLY MORE
SCATTERED AS THE WEEKEND WEARS ON.
&&
.NEAR TERM /THROUGH SATURDAY/...
FLOOD POTENTIAL CONTINUES ACROSS THE REGION THIS AFTERNOON WITH
WATCHES CONTINUING THROUGH THIS EVENING.
SHOWERS AND THUNDERSTORMS ARE BECOMING MORE NUMEROUS THIS
AFTERNOON AS AN UPPER LEVEL SHORTWAVE ROTATES THROUGH WESTERN NEW
YORK AND THE LITTLE BIT OF HEATING THAT RESULTED WHEN CLOUDS
THINNED JUST ENOUGH TO ALLOW FOR A FEW HINTS AT SUNSHINE. MOIST
MORNING SOUNDINGS CONTINUE TO SHOW PWAT VALUES AROUND 1.5 INCHES.
THUNDERSTORMS ARE VERY SLOW MOVING AND IN SOME CASES NEARLY
STATIONARY ALONG PRE- EXISTING BOUNDARIES. RAINFALL AMOUNTS
EXCEEDING AN INCH IN LESS THAN AN HOUR HAVE ALREADY BEEN REPORTED
WITH SOME OF THESE CELLS AND LOCALLY HIGHER AMOUNTS ARE POSSIBLE.
RAIN AMOUNTS IN EXCESS OF TWO INCHES WOULD BE A CONCERN PRETTY
MUCH ANYWHERE...URBAN AREAS...AREA CREEKS...AND THOSE AREAS WITH
RECENT RAINS VULNERABLE TO LESSER RAINFALL AMOUNTS.
AN UPPER TROUGH STALLS FROM SOUTHERN QUEBEC TO THE OHIO VALLEY THROUGH
THE FIRST PART OF THE WEEKEND MAINTAINING THE UNSETTLED CONDITIONS
OVER THE REGION. SHOWER/TSTM ACTIVITY WILL DECREASE OVERNIGHT WITH
THE ACTIVITY BECOMING MORE SCATTERED IN NATURE. THEN WITH DAYTIME
HEATING THE CHANCE FOR CONVECTION AGAIN INCREASES SATURDAY
AFTERNOON. THIS AGAIN HEIGHTENS THE FLOOD POTENTIAL DURING THE
DAY... ESPECIALLY GIVEN THE MOIST SOIL CONDITIONS AND BRIEFLY
INTENSE RAINFALL RATES.
OVERNIGHT LOWS SHOULD DROP INTO THE UPPER 50S TO LOWER 60S WITH PATCHY
FOG IS LIKELY. THOSE AREAS THAT DO SEE SOME CLEARING IN THE CLOUD
COVER WOULD SEE FAIRLY DENSE FOG DEVELOP.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
A FULL LATITUDE TROUGH IS FORECAST TO REMAIN IN PLACE FROM SOUTHERN
QUEBEC TO THE TENNESSEE VALLEY THROUGH THIS PERIOD. AGAIN WILL
INDICATE HIGHER POPS DURING THE AFTERNOON WHEN DAYTIME HEATING
WILL LEAD TO A BETTER CHANCE FOR A FEW THUNDERSTORMS. ALL OF THESE
FACTORS COULD LEAD TO A POTENTIAL FOR MORE FLOODING
ISSUES.
ABUNDANT CLOUD COVER AND SHOWER ACTIVITY ALONG WITH SLIGHTLY COOLER
AIR ALOFT DUE TO THE PRESENCE OF THE UPPER LEVEL TROUGH WILL HELP
KEEP TEMPERATURES SLIGHTLY BELOW AVERAGE DURING THIS PERIOD.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
A DEEP UPPER LEVEL TROUGH EXTENDING FROM JAMES BAY ACROSS THE GREAT
LAKES DOWN TO THE CENTRAL GULF COAST WILL GRADUALLY RETROGRADE WEST
TO THE MISSISSIPPI VALLEY AS THE BERMUDA HIGH REASSERTS IT/S
DOMINANCE OVER THE WESTERN ATLANTIC. THE PRESENCE OF A DEEP LAYERED
SOUTHERLY FLOW AND AN ABUNDANT SUPPLY OF LOW LEVEL MOISTURE
WILL KEEP WESTERN AND NORTH CENTRAL NEW YORK IN A FAVORABLE POSITION
FOR UNSETTLED WEATHER THROUGH MUCH OF THE UPCOMING WEEK. THE BULK OF
PRECIPITATION WILL BE IN THE FORM OF DIURNALLY DRIVEN CONVECTION
WITH SHOWERS AND THUNDERSTORMS BREAKING OUT IN THE AFTERNOON AND
EVENING HOURS EACH DAY.
TEMPERATURES DURING THE PERIOD WILL SHOW A SLOW MODERATING TREND AS
THE UPPER LEVEL TROUGH SLIDES WEST AND SOMEWHAT WARMER AIR OVER THE
EAST COAST PUSHES BACK INTO THE LOWER GREAT LAKES.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
MAINLY MVFR CONDITIONS PERSIST ACROSS THE REGION ALTHOUGH SCT
SHOWERS/THUNDERSTORMS ARE PRODUCING LOCALLY IFR CIGS/VSBYS. THIS
SLOW MOVING ACTIVITY WILL PERSIST THROUGH THE EVENING... GRADUALLY
WEAKENING OVERNIGHT WITH THE LOSS OF DAYTIME HEATING.
ABUNDANT MOISTURE IS EXPECTED TO PERSIST ACROSS THE REGION THROUGH
THE TAF PERIOD. TONIGHT...ANY CLEARING WILL RESULT IN SOME FAIRLY
DENSE GROUND FOG.
OUTLOOK...
SATURDAY THROUGH TUESDAY...PREDOMINANTLY VFR. SCATTERED MAINLY
AFTERNOON SHOWERS AND THUNDERSTORMS WITH ASSOCIATED BRIEF
MVFR/IFR.
&&
.MARINE...
A TROUGH OF LOW PRESSURE WILL PERSIST ACROSS THE EASTER GREAT
LAKES THROUGH THE WEEKEND. WHILE WINDS/WAVES WILL GENERALLY BE
BELOW SCA... SCATTERED THUNDERSTORMS COULD RESULT IN LOCALLY
HIGHER WINDS/GUSTS AND WAVES.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR NYZ006>008.
FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR NYZ001>005-
010>014-019>021-085.
MARINE...NONE.
&&
SYNOPSIS...LEVAN
NEAR TERM...LEVAN
SHORT TERM...TJP
LONG TERM...TJP/WOOD
AVIATION...LEVAN
MARINE...LEVANHazardous weather outlook, Jun 28, 5:06 AM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 506 AM EDT FRI JUN 28 2013 NYZ006>008-290915- OSWEGO-JEFFERSON-LEWIS- 506 AM EDT FRI JUN 28 2013 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MOISTURE FOCUSING ALONG A STALLED FRONT WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS SATURDAY THROUGH AT LEAST TUESDAY. THESE SHOWERS WILL ADD MORE MOISTURE TO SOILS ALREADY SATURATED FROM PREVIOUS RAINFALL. THIS COULD EXTEND THE RISK FOR MINOR FLOODING THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>005-010>014-019>021-085-290915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 506 AM EDT FRI JUN 28 2013 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MOISTURE FOCUSING ALONG A STALLED FRONT WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS SATURDAY THROUGH AT LEAST TUESDAY. THESE SHOWERS WILL ADD MORE MOISTURE TO SOILS ALREADY SATURATED FROM PREVIOUS RAINFALL. THIS COULD EXTEND THE RISK FOR MINOR FLOODING THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-290915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 506 AM EDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Local storm report, Jun 28, 10:08 AM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1008 AM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM FLASH FLOOD ELLICOTT ESTATES 42.38N 79.43W
06/28/2013 CHAUTAUQUA NY LAW ENFORCEMENT
NUMEROUS ROADS FLOODED BEAR LAKE RD... RANSOM RD... RT
380... BURR RD... ELLICOTT RD... AND RANSOM RD.
&&
EVENT NUMBER BUF1300200
ARSpecial weather statement, Jun 28, 10:34 AM EDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1034 AM EDT FRI JUN 28 2013 NYZ019-020-281545- CHAUTAUQUA-CATTARAUGUS- INCLUDING THE CITIES OF...JAMESTOWN...OLEAN 1034 AM EDT FRI JUN 28 2013 ...SLOW MOVING MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT CHAUTAUQUA AND CATTARAUGUS COUNTIES THIS MORNING... AN AREA OF SLOW MOVING SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE TO THE EAST ACROSS CHAUTAUQUA AND INTO CATTARAUGUS COUNTIES THIS MORNING. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WILL BE POSSIBLE WITH THE STRONGEST OF THESE STORMS. THIS COULD LEAD TO POOR DRAINAGE FLOODING AND PONDING OF WATER ACROSS AREA ROADWAYS. IF TRAVELING ACROSS THIS REGION BE CAREFUL AND BE PREPARED FOR RAPIDLY CHANGE CONDITIONS. IF YOU ENCOUNTER FLOODING TURN AROUND AND DON'T ATTEMPT DRIVE ACROSS THE FLOODED ROAD. A FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING. REYNOLDS
Special weather statement, Jun 28, 1:30 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 130 PM EDT FRI JUN 28 2013 NYZ001>003-011-013-014-281830- NIAGARA-ORLEANS-MONROE-GENESEE-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... BATAVIA...GENESEO...CANANDAIGUA 130 PM EDT FRI JUN 28 2013 ...SLOW MOVING MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND IMPACT NIAGARA, ORLEANS, MONROE, GENESEE, LIVINGSTON AND ONTARIO COUNTIES THIS AFTERNOON... SHOWERS HAVE BEGUN TO INCREASE IN COVERAGE ALONG A NEARLY STATIONARY BOUNDARY STRETCHING ACROSS THE REGION THIS AFTERNOON. RAINFALL RATES OF AN INCH OR MORE PER HOUR WILL BE POSSIBLE. THIS COULD LEAD TO POOR DRAINAGE FLOODING AND PONDING OF WATER ACROSS AREA ROADWAYS. IF TRAVELING ACROSS THIS REGION BE CAREFUL AND BE PREPARED FOR RAPIDLY CHANGE WEATHER CONDITIONS. IF YOU ENCOUNTER ANY FLOODING TURN AROUND AND DON'T ATTEMPT TO DRIVE ACROSS ANY FLOODED ROADWAYS. A FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING. REYNOLDS
Special weather statement, Jun 28, 1:34 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 134 PM EDT FRI JUN 28 2013 NYZ001>003-011-013-014-281830- NIAGARA-ORLEANS-MONROE-GENESEE-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... BATAVIA...GENESEO...CANANDAIGUA 134 PM EDT FRI JUN 28 2013 ...SLOW MOVING MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND IMPACT NIAGARA, ORLEANS, MONROE, GENESEE, LIVINGSTON AND ONTARIO COUNTIES THIS AFTERNOON... SHOWERS HAVE BEGUN TO INCREASE IN COVERAGE ALONG A NEARLY STATIONARY BOUNDARY STRETCHING ACROSS THE REGION THIS AFTERNOON. RAINFALL RATES OF AN INCH OR MORE PER HOUR WILL BE POSSIBLE. THIS COULD LEAD TO POOR DRAINAGE FLOODING AND PONDING OF WATER ACROSS AREA ROADWAYS. IF TRAVELING ACROSS THIS REGION BE CAREFUL AND BE PREPARED FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF YOU ENCOUNTER ANY FLOODING TURN AROUND AND DON'T ATTEMPT TO DRIVE ACROSS ANY FLOODED ROADWAYS. A FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING. REYNOLDS
Special weather statement, Jun 28, 2:36 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 236 PM EDT FRI JUN 28 2013 NYZ003-013-014-282000- MONROE-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...ROCHESTER...GENESEO...CANANDAIGUA 236 PM EDT FRI JUN 28 2013 ...SLOW MOVING MODERATE TO HEAVY SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND IMPACT SOUTHERN MONROE, NORTHERN LIVINGSTON AND WESTERN ONTARIO COUNTIES THROUGH MID AFTERNOON... WIDESPREAD MODERATE TO HEAVY SHOWERS WILL CONTINUE TO FIRE ON A NEARLY STATIONARY BOUNDARY STRETCHING ACROSS THE REGION THIS AFTERNOON. RAINFALL RATES COULD EXCEED AN INCH OR MORE PER HOUR AT TIMES. THIS COULD LEAD TO FLOODING OF POOR DRAINAGE AND LOW LYING AREAS...AS WELL AS PONDING OF WATER ON AREA ROADWAYS. IF TRAVELING IN THIS REGION...USE CAUTION AND BE PREPARED FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF YOU ENCOUNTER ANY FLOODING TURN AROUND...DON'T DROWN. DO NOT ATTEMPT TO DRIVE ACROSS ANY FLOODED ROADWAYS. A FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING ACROSS THE ENTIRE AREA. JAM
Special weather statement, Jun 28, 3:01 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 301 PM EDT FRI JUN 28 2013 NYZ010-282015- NORTHERN ERIE- INCLUDING THE CITY OF...BUFFALO 301 PM EDT FRI JUN 28 2013 ...A LINE OF INTENSIFYING MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH NORTHERN ERIE COUNTY THIS AFTERNOON... SHOWERS AND THUNDERSTORMS HAVE BEGUN TO INCREASE IN COVERAGE ALONG AN EAST TO WEST ORIENTED BOUNDARY STRETCHING ACROSS NORTHERN ERIE COUNTY...JUST TO THE NORTH OF THE BUFFALO METRO AREA AND THE BUFFALO AIRPORT. THIS LINE WILL CONTINUE TO SLOWLY MOVE NORTHWARD ACROSS THE REGION THROUGH THIS AFTERNOON. RAINFALL RATES COULD EXCEED AN INCH OR MORE PER HOUR AT TIMES. THIS COULD LEAD TO FLOODING OF POOR DRAINAGE AND LOW LYING AREAS...AS WELL AS PONDING OF WATER ON AREA ROADWAYS. IF TRAVELING IN THIS REGION...USE CAUTION AND BE PREPARED FOR RAPIDLY CHANGING WEATHER CONDITIONS. DO NOT ATTEMPT TO DRIVE ACROSS ANY FLOODED ROADWAYS. IF YOU ENCOUNTER ANY FLOODING TURN AROUND...DON'T DROWN. A FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING ACROSS THE ENTIRE AREA. JAM
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:57 PM EDT | Areal Flood Advisory | BUF | Genesee | 3 hr |
| Jun 27, 10:42 PM EDT | Special Weather Statement | BUF | Monroe | 63 min |
| Jun 28, 8:28 AM EDT | Flash Flood Warning | BUF | Chautauqua | 3 hr |
| Jun 28, 11:16 AM EDT | Areal Flood Warning | BUF | Cattaraugus, Chautauqua | 4 hr |
| Jun 28, 1:57 PM EDT | Areal Flood Warning | BUF | Niagara, Orleans | 14 hr |
| Jun 28, 3:20 PM EDT | Areal Flood Warning | BUF | Livingston, Monroe | 4 hr |
| Jun 28, 5:33 PM EDT | Special Weather Statement | BUF | Wyoming | 57 min |
| Jun 28, 7:47 PM EDT | Special Weather Statement | BUF | Genesee | 73 min |
Nearby
Areal Flood Warnings in New York, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.